# SDR USAA050886

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Airframe
- Part time: 52,349 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q6 - WEB SKIN, 18 INCH X 2.0 INCH X .040 INCH DENT.  BS 1016, BTW STR 24R-27R.  FAB DOUBLER, FILLER, NEW SKIN SECTION, INSTALLED IAW EA AND SRM.  (K)
